Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 72 (2003), 1055-1056
DOI: http://dx.doi.org/10.1090/S0025-5718-02-01558-2
Published electronically: December 15, 2002
Review copyright: © Copyright 2002 American Mathematical Society
Full text: PDF   This review is available free of charge.


Asymptotic approximations of integrals, by R. Wong
Additional book information: Classics in Applied Mathematics, SIAM, Philadelphia, PA, 2001, xvii+543 pp., $77.00
MSC (2000): Primary 41-02, 41A60, 33-00

Reviewed by: Nico M Temme
Collected lectures on the preservation of stability under discretization, edited by D. Estep and S. Tavener
Additional book information: edited by D. Estep and S. Tavener, SIAM, Philadelphia, PA, 2002, xiv 267 pp., $55.00, softcover
MSC (2000): Primary 65M12, 65L07

Reviewed by: John Strikwerda
Affiliation: University of Wisconsin
Journal: Math. Comp. 72 (2003), 1055-1056
DOI: http://dx.doi.org/10.1090/S0025-5718-02-01558-2
Published electronically: December 15, 2002
Review copyright: © Copyright 2002 American Mathematical Society